Translator Disclaimer
June 2009 Representations of normalizer subgroups of maximal tori of the classical group of type C
Makoto Takahashi
Tsukuba J. Math. 33(1): 1-28 (June 2009). DOI: 10.21099/tkbjm/1251833204

Abstract

We study representations of the normalizer subgroup $N$ of a maximal torus of the classical group of type C, $Sp(n)$. We obtain a formula of the irreducible characters of $N$, and give the branching rule from $Sp(n)$ to $N$.

Citation

Download Citation

Makoto Takahashi. "Representations of normalizer subgroups of maximal tori of the classical group of type C." Tsukuba J. Math. 33 (1) 1 - 28, June 2009. https://doi.org/10.21099/tkbjm/1251833204

Information

Published: June 2009
First available in Project Euclid: 1 September 2009

zbMATH: 1217.22012
MathSciNet: MR2553835
Digital Object Identifier: 10.21099/tkbjm/1251833204

Subjects:
Primary: 20C15, 22E46

Rights: Copyright © 2009 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.33 • No. 1 • June 2009
Back to Top